Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 25, Number 1

On the crepant resolution conjecture for Donaldson-Thomas invariants
John Calabrese.
J. Algebraic Geom. 25 (2016), 1-18
Abstract, references and article information
Full-text PDF
MathSciNet review: 3419955
Effective divisors on the Hilbert scheme of points in the plane and interpolation for stable bundles
Jack Huizenga.
J. Algebraic Geom. 25 (2016), 19-75
Abstract, references and article information
Full-text PDF
MathSciNet review: 3419956
Singular semipositive metrics in non-Archimedean geometry
Sébastien Boucksom, Charles Favre and Mattias Jonsson.
J. Algebraic Geom. 25 (2016), 77-139
Abstract, references and article information
Full-text PDF
MathSciNet review: 3419957
On deformations of $\mathbb{Q}$-Fano $3$-folds
Taro Sano.
J. Algebraic Geom. 25 (2016), 141-176
Abstract, references and article information
Full-text PDF
MathSciNet review: 3419958
Positivity of Chern classes of Schubert cells and varieties
June Huh.
J. Algebraic Geom. 25 (2016), 177-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 3419959
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website